# SDR QXEA2012081100800

- Difficulty date: August 11, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 12,866 hours, 13,943 cycles
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bypass Valve
- Part number: D2887355C
- Part serial: 1409
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 5,701 hours, 6,162 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, NR 1 OIL TEMP CLIMBED TO 113 FOLLOWED HIGH OIL TEMP CHECKLIST AND REDUCED TORQUE BY 20 PERCENT AND LATER TEMP REDUCED TO 107 AND BELOW.  ALL OTHER LIMITATIONS WERE NOT EXCEEDED. RETURNED TO FIELD. LANDING UNEVENTFUL. INTERROGATED CDS, FOUND NO FAULTS.  EMU POWERPLANT EXCEEDANCE WAS 113.7 C FOR 588 SEC. AND WAS IN AREA A OF CHART 603 IAW AMM TASK 05-11-00-992-802.  PERFORMED OPS TEST OF OIL COOLER FLAP DOOR ACTUATOR IAW AMM TASK 79-21-31-710-801. OPS CHECK GOOD.  R & R OIL COOLER BYPASS VALVE IAW AMM TASK 79-21-06-000-801/79-21-06-400-801. OPS CHECK GOOD. LEAK CHECK GOOD. ALL TEMPS STAYED WITHIN LIMITS. RETURNED TO SERVICE.
